# SDR ASOA201201687

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS CORROSION BETWEEN FS 394 AND 409.  REMOVED CORROSION IAW SRM 51-21-06. FOUND TO BE WITHIN LIMITS IAW SRM 53-21-49.   PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW SRM 51-12-00 IAW MAC NDT INSPECTION PROCEDURE PT-1, NO INDICATIONS NOTED.  RESTORED FINISH TO SIDE SEAT TRACK IAW SRM 53-21-49.
